Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 4143267, 6 pages
https://doi.org/10.1155/2017/4143267
Research Article

Positive Solutions of Three-Order Delayed Periodic Boundary Value Problems

Department of Applied Mathematics, Shanghai Institute of Technology, Shanghai 201418, China

Correspondence should be addressed to Na Wang; ten.haey@1261angnaw

Received 26 June 2017; Accepted 11 September 2017; Published 4 October 2017

Academic Editor: Zhengqiu Zhang

Copyright © 2017 Na Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Na Wang, “Positive Solutions of Three-Order Delayed Periodic Boundary Value Problems,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 4143267, 6 pages, 2017. doi:10.1155/2017/4143267